Vol. 7, No. 1, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14, 1 issue

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Group actions of prime order on local normal rings

Franz Kiràly and Werner Lütkebohmert

Vol. 7 (2013), No. 1, 63–74

Let B be a Noetherian normal local ring and G Aut(B) be a cyclic group of local automorphisms of prime order. Let A be the subring of G-invariants of B and assume that A is Noetherian. We prove that B is a monogenous A-algebra if and only if the augmentation ideal of B is principal. If in particular B is regular, we prove that A is regular if the augmentation ideal of B is principal.

algebraic geometry, commutative algebra, group actions
Mathematical Subject Classification 2010
Primary: 14L30
Secondary: 13A50
Received: 14 April 2011
Revised: 23 January 2012
Accepted: 20 February 2012
Published: 28 March 2013
Franz Kiràly
Berlin Institute of Technology
Machine Learning Group
Marchstraße 23
10587 Berlin
Freie Universität Berlin
Discrete Geometry Group
Arnimallee 2
14195 Berlin
Mathematisches Forschungsinstitut Oberwolfach
Schwarzwaldstraße 9-11
77709 Oberwolfach
Werner Lütkebohmert
Dept. of Pure Mathematics
University of Ulm
Helmholtzstraße 18
89069 Ulm